By Topic

An asymptotic analysis of DS/SSMA communication systems with random polyphase signature sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
T. M. Lok ; Sch. of Electr. Eng., Purdue Univ., West Lafayette, IN, USA ; J. S. Lehnert

Direct-sequence spread-spectrum multiple-access (DS/SSMA) communication systems with random m-phase sequences, for even m, are considered. By examining the asymptotic behavior of the normalized multiple-access interference (MAI), the authors find that a system with random m-phase sequences, for m>4, should have the same performance as one with random quadriphase sequences asymptotically. However, a system, with random m-phase sequences, for m⩾4, may perform better than one with random binary sequences when the number of simultaneous users is relatively small. A new Gaussian approximation is proposed to estimate the probabilities of error in these systems. In two cases, the new approximation reduces to established results which have been shown to provide close estimates to the probabilities of error

Published in:

IEEE Transactions on Information Theory  (Volume:42 ,  Issue: 1 )